On simultaneous diophantine equations

Volume 108 / 2003

Shin-ichi Katayama, Claude Levesque Acta Arithmetica 108 (2003), 369-377 MSC: 11D25, 11D45. DOI: 10.4064/aa108-4-6

Authors

  • Shin-ichi KatayamaDepartment of Mathematical Sciences
    Tokushima University
    Tokushima 770-8502, Japan
    e-mail
  • Claude LevesqueCICMA
    D{é}partement de Mathématiques et Statistique
    Université Laval
    Québec, Canada G1K 7P4
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image